MathSciNet Relay Station
MathSciNet bibliographic data
MR2010262 60H10 (34F05 92D25)
Mao, Xuerong; Sabanis, Sotirios; Renshaw, Eric Asymptotic behaviour of the stochastic Lotka-Volterra model. J. Math. Anal. Appl. 287 (2003), no. 1, 141–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement